Alert archive / Texas / Red Flag Warnings in 2014

Red Flag Warning 5, NWS Lubbock, TX

March 1, 20148 counties in Texas

NWS Lubbock, TX issued this red flag warning at Mar 1, 2014, 5:35 AM CST for 8 counties in Texas. It took effect at Mar 1, 2014, 11:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 1, 2014, 5:35 AM CST (11:35 UTC)
In effect from
Mar 1, 2014, 11:00 AM CST
Expired
Mar 1, 2014, 6:00 PM CST
In force
7 hr
Issued by
NWS Lubbock, TX

Counties Bailey County, TX, Castro County, TX, Cochran County, TX, Hockley County, TX, Lamb County, TX, Parmer County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 73 km from the middle of the area, began a volume at 11:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 11.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3803 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

354 
WWUS84 KLUB 011135
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
535 AM CST SAT MAR 1 2014

TXZ027-033-034-039-040-012200-
/O.NEW.KLUB.FW.W.0005.140301T1700Z-140302T0000Z/
BAILEY-COCHRAN-HOCKLEY-YOAKUM-TERRY-
535 AM CST SAT MAR 1 2014

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST
THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...
RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE
DANGER FOR THE SOUTHWESTERN SOUTH PLAINS...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST
THIS EVENING. 

* WIND...OUT OF THE SOUTHWEST AT 20 TO 30 MPH.

* HUMIDITY...AROUND 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE
HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD AND
THE DEVELOPMENT OF SIGNIFICANT WIND-DRIVEN WILDFIRES. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$
2 follow-up statements
692 
WWUS84 KLUB 012054 AAA
RFWLUB

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
254 PM CST SAT MAR 1 2014

TXZ021-022-028-020000-
/O.EXA.KLUB.FW.W.0005.000000T0000Z-140302T0000Z/
PARMER-CASTRO-LAMB-
254 PM CST SAT MAR 1 2014

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING FOR
SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY
VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE
SOUTHWESTERN SOUTH PLAINS...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WIND...SOUTHWEST AT 20 TO 30 MPH.

* HUMIDITY...NEAR 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR ALREADY OCCURRING.

&&

$$

TXZ027-033-034-039-040-020000-
/O.CON.KLUB.FW.W.0005.000000T0000Z-140302T0000Z/
BAILEY-COCHRAN-HOCKLEY-YOAKUM-TERRY-
254 PM CST SAT MAR 1 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE
HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE
SOUTHWESTERN SOUTH PLAINS...

* WIND...SOUTHWEST AT 20 TO 30 MPH.

* HUMIDITY...AROUND 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR ALREADY OCCURRING.

&&

$$
755 
WWUS84 KLUB 012057 CCA
RFWLUB

URGENT - FIRE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE LUBBOCK TX
256 PM CST SAT MAR 1 2014

TXZ021-022-028-020000-
/O.COR.KLUB.FW.W.0005.000000T0000Z-140302T0000Z/
PARMER-CASTRO-LAMB-
256 PM CST SAT MAR 1 2014

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING FOR
SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY
VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE
NORTHWEST SOUTH PLAINS AND SOUTHWEST TEXAS PANHANDLE...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WIND...SOUTHWEST AT 20 TO 30 MPH.

* HUMIDITY...NEAR 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR ALREADY OCCURRING.

&&

$$

TXZ027-033-034-039-040-020000-
/O.CON.KLUB.FW.W.0005.000000T0000Z-140302T0000Z/
BAILEY-COCHRAN-HOCKLEY-YOAKUM-TERRY-
256 PM CST SAT MAR 1 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE
HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE
SOUTHWESTERN SOUTH PLAINS...

* WIND...SOUTHWEST AT 20 TO 30 MPH.

* HUMIDITY...AROUND 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR ALREADY OCCURRING.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Mar 1, 5:34 AM CST, 1 minute earlier.

Area forecast discussion, Mar 1, 5:34 AM CST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
534 AM CST SAT MAR 1 2014

.AVIATION...
AN AREA OF LOW CIGS AND VISBYS WERE RAPIDLY APPROACHING KCDS. LOW
VISIBILITIES ARE EXPECTED TO PERSIST FOR A FEW HOURS HOWEVER THE
LOW CIGS ARE MORE UNCERTAIN. IT IS LIKELY THAT LOW CIGS WILL LAST
AT LEAST THROUGH THE MORNING BUT THEIR RESIDENCE COULD BE EXTENDED
WELL INTO THE AFTERNOON HOURS. AS THE LOW CLOUDS MOVE IN TO THE
TERMINAL...THEY WILL LIKELY BE IFR OR EVEN LIFR. BY LATE IN THE
MORNING AND INTO THE AFTERNOON THE CEILING HEIGHT IS ANTICIPATED
TO RISE NEAR MVFR. SIMILAR TO YESTERDAY...STRONG WINDS WILL AFFECT
KLBB WITH SOME POSSIBLE LIGHT VISIBILITY RESTRICTIONS DUE TO
BLOWING DUST. A COLD FRONT WILL PUSH INTO THE REGION OVERNIGHT
BRINGING ADDITIONAL LOW CIGS TO BOTH TERMINALS BY SUNDAY MORNING.

&&

.PREV DISCUSSION... /ISSUED 453 AM CST SAT MAR 1 2014/

SHORT TERM...
THIS FORECAST WAS COMPLICATED WITH A TOUGH ROW TO HOE. THE FIRST
ISSUE TO DEAL WITH WAS THE FOG AND LOW STRATUS CLOSING IN ON THE
AREA BOTH FROM THE EAST AND NORTH. THE LOW LEVEL MOISTURE WILL
CONTINUE TO PROGRESS INTO THE ROLLING PLAINS ON THE EAST SIDE OF THE
FRONTAL BOUNDARY THIS MORNING. THE FRONT WILL LIKELY MAKE ADDITIONAL
PROGRESS WESTWARD EARLY THIS MORNING. THE FRONTAL POSITION WILL
LIKELY BE A GOOD DIVIDING POINT BETWEEN CLEAR SKIES AND THE LOW
STRATUS LAYER. THE CLOUDS THEN PRESENT A PROBLEM WITH THE
TEMPERATURE FORECAST OVER THE SOUTHEASTERN TEXAS PANHANDLE. MOST
GUIDANCE DEPICTS LOW STRATUS HANGING OUT FOR THE ENTIRE MORNING. IN
FACT...THE LATEST RAP GUIDANCE SHOWS THIS LOW STRATUS CAMPING OUT
NEAR CHILDRESS. THE LATER SITUATION WOULD CLEARLY KEEP TEMPERATURES
FROM CLIMBING VERY MUCH AT CHILDRESS THIS AFTERNOON. THIS FRONTS
WESTWARD PROGRESSION WILL BE HALTED BY A CLOSED LOW MOVING ONSHORE
IN SOUTHERN CALIFORNIA TODAY. THIS WILL INCREASE SOUTHWEST FLOW
ALOFT WITH THE FRONT RETREATING A BIT THIS AFTERNOON.

SURFACE LEE TROUGHING WILL DEVELOP BY THIS AFTERNOON BUMPING UP
WINDS INTO THE BREEZY CATEGORY AGAIN. WINDS ALOFT WILL BE MARKEDLY
LOWER THAN OBSERVED YESTERDAY ALTHOUGH STILL BETWEEN 30 AND 40KT AT
700MB. HIGH CLOUDS MOVING IN FROM THE WEST MAY KEEP ATMOSPHERIC
MIXING FROM REACHING ITS FULL POTENTIAL TODAY BUT IT WILL STILL
NONETHELESS BE BREEZY. DOWNSLOPING WINDS COMBINED WITH STRONG LARGE
SCALE SUBSIDENCE WILL LEAD TO SURFACE CONDITIONS LIKELY DRIER THAN
WHAT MODELS ADVERTISE AS WAS THE CASE YESTERDAY. THE LOW LEVEL
THERMAL RIDGE AXIS WILL INCREASE FROM THE TRANS PECOS EXTENDING INTO
THE SOUTHWESTERN PANHANDLE.

BY SUNDAY MORNING...THE SPRAWLING HIGH PRESSURE OVER THE PLAINS WILL
BEGIN TO EXERT INFLUENCE OVER WEST TEXAS AS THE COLD FRONT PUSHES
FARTHER WEST. LARGE SCALE LIFT WILL INCREASE OVER THE AREA BY SUNDAY
MORNING WITH A 110KT UPPER LEVEL JET MOVING OVERHEAD. NEAR SURFACE
CONDITIONS WILL SEE A MASHUP OF BOTH THE ARCTIC FRONT AND PACIFIC
FRONT MAKING ITS WAY THROUGH THE WEST. THIS WILL CREATE CLEARLY
DEFINED AREAS OF FRONTOGENETICAL FORCING. PRECIPITATION CHANCES WILL
INCREASE AFTER MIDNIGHT WITH STRONGER LOW LEVEL MOISTURE ADVECTING
INTO THE REGION BEHIND THE COLD FRONT. MID AND UPPER LEVELS WILL BE
FAIRLY SATURATED WITH PACIFIC MOISTURE AS THE UPPER LOW IN THE
SOUTHWEST EDGES CLOSER. AREAS TO THE WEST OF THE FRONT WILL LIKELY
STAY WARM ENOUGH FOR ALL LIQUID PRECIPITATION. ON THE EAST SIDE OF
THE FRONT...COOLER AIR ADVECTING INTO THE REGION AT THE LOWEST
LEVELS WILL CHANGE PRECIPITATION TYPE TO MOST LIKELY A MIX OF
FREEZING RAIN AND SLEET. THE LOWEST TEMPERATURE IN THE NEAR SURFACE
SUB FREEZING LAYER APPROACHES AND MAY EXCEED -10C. IN
CONTRAST...EAST OF THE AREA...STRONG ISENTROPIC LIFT ABOVE THE
FRONTAL BOUNDARY WILL CREATE CHANCES OF PRECIPITATION. ALTHOUGH THE
BEST CHANCES WILL REMAIN EAST...THERE WILL ALSO EXIST A POTENTIAL
FOR A RUMBLE OF THUNDER WITH IMPRESSIVE ELEVATED INSTABILITY.

LONG TERM...
QUITE AN IMPRESSIVE UPPER LEVEL STORM SYSTEM ALONG THE CALIFORNIA
CENTRAL COAST WILL EJECT EASTWARD ACROSS THE SOUTHERN ROCKIES LATE
TONIGHT THEN THE SOUTHERN HIGH PLAINS ON SUNDAY. A GLACIAL AIRMASS
MEANWHILE WILL PRESS SOUTHWARD OUT OF THE NORTHERN PLAINS AND
COULD BE POISED TO SWEEP OVER THE AREA SUNDAY. THE RATE OF DECAY
OF THE CALIFORNIA SYSTEM WILL BE KEY IN DE TERMING EVERY ASPECT OF
WEATHER FOR SUNDAY. AND EVEN THOUGH SOLUTIONS SEEM SIMILAR ALOFT
IN THIS ASPECT THEY TOY WITH US IN A VARIETY OF MANNERS REGARDING
FRONTAL MOVEMENT...THERMAL CONTOURING...PRECIPITATION AREAS...
AMOUNTS...AND TYPES. OUR AREA SEEMS TO BE GROUND ZERO FOR THE
MODEL DISSENT GIVING RISE TO ANY NUMBER OF OUTCOMES SUNDAY
RANGING FROM FIRE WEATHER CONDITIONS IN THE SOUTHWESTERN SOUTH
PLAINS...SNOW AND ICE ACCUMULATIONS IN THE NORTH-CENTRAL...FOG
AND FREEZING DRIZZLE FOR THE EAST-NORTHEAST...AND MAYBE EVEN A
RUMBLE OF THUNDER HERE AND THERE. AND OF COURSE PRECIPITATION COULD
TOTALLY DISAPPOINT SHOULD THE SYSTEM PASSING ALOFT REMAIN TOO WEAK
OR IF VERY DRY AIR DOMINATES THE LOWER ATMOSPHERE.

THIS COMPLEX AND LOW CONFIDENCE ENVIRONMENT LENDS ITSELF TO A
SOMEWHAT SIMPLIFIED FORECAST. IN PARTICULAR WE BLENDED THE
WRF/NAM AND GFS PRECIPITATION COVERAGE ON SUNDAY WHICH GAVE FAIRLY
UNIFORM CHANCE CATEGORY ACROSS THE AREA. THEN...WE SIDED WITH THE
MOST RECENT BLEND OF FRONTAL POSITIONS FAVORING THE FRONT
STRUGGLING TO MANEUVER THROUGH THE INCREASED WESTERLY COMPONENTS
EXPECTED EARLY SUNDAY ACROSS THE WESTERN SOUTH PLAINS. THIS FORCED
US TO ADJUST THE FRONT A BIT TO THE EAST WITH 35 DEGREE TEMPERATURE
GRADIENT SOUTHWEST TO NORTHEAST. ALSO...WE CONSIDERED POTENTIAL
LIFT FROM A SLOPED FRONTAL BOUNDARY FOR LOCAL SIGNIFICANT TOTALS
SHOULD SYSTEM REMAIN SLIGHTLY MORE VIGOROUS. BUT OUR CONFIDENCE IN
PINPOINTING THESE AREAS WAS LOW. SO WE ALSO SIMPLIFIED POTENTIAL
PRECIPITATION AMOUNTS AND TYPES FAVORING GENERALLY WARM PHASE
SOUTHWEST...FREEZING EAST...AND CHANGE TO FROZEN NORTH.

THIS SYSTEM WILL EJECT BY LATE SUNDAY WITH NO MAJOR CHANGES FOR
THE WEEK AHEAD. VERY COLD DUMP LASTING INTO EARLY TUESDAY WITH
SLOW MODERATION BEYOND. GENERAL FLAT PATTERN ALOFT ALTHOUGH A FEW
WAVES PASSING EARLY TO MID WEEK MAY NEED CONSIDERATION OF
PRECIPITATION CHANCES DEPENDING ON DEPTH OF THE LINGERING COLD AIR...
ALTHOUGH DRY AIR STILL LOOKS TO REMAIN DOMINANT. RMCQUEEN

FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS APPEAR TO BE LIKELY OVER THE
SOUTHWESTERN SOUTH PLAINS THIS AFTERNOON. STRONG SOUTHWESTERLY
SURFACE WINDS WILL DEVELOP IN RESPONSE TO AN UPPER LEVEL LOW MOVING
ONSHORE INTO THE DESERT SOUTHWEST. ADDITIONALLY...DEEP ATMOSPHERIC
MIXING WILL BRING STRONG WINDS ALOFT DOWN TO THE SURFACE. THESE
STRONG SOUTHWESTERLY WINDS WILL BUMP UP TEMPERATURES WELL ABOVE
SEASONAL AVERAGES WITH AFTERNOON TEMPERATURES AROUND 80F. VERY DRY
AIR WILL STAY IN PLACE WHICH WILL RESULT IN AFTERNOON RELATIVE
HUMIDITY VALUES AROUND 10 PERCENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        75  36  36  15  47 /   0  30  40  10   0
TULIA         73  26  30  13  40 /   0  20  30  10   0
PLAINVIEW     76  29  33  13  41 /   0  10  30  10   0
LEVELLAND     80  39  50  17  45 /   0  10  30  10   0
LUBBOCK       82  36  44  16  42 /   0  10  30  10   0
DENVER CITY   79  40  58  19  46 /   0  10  30   0   0
BROWNFIELD    81  39  53  17  44 /   0  10  30  10   0
CHILDRESS     61  24  26  11  32 /   0  20  30   0   0
SPUR          80  28  32  14  36 /   0  10  30  10   0
ASPERMONT     84  28  30  13  36 /   0  20  30  10   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM CST THIS
EVENING FOR THE FOLLOWING ZONES: TXZ027-033-034-039-040.

&&

01
Hazardous weather outlook, Mar 1, 5:03 AM CST, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
503 AM CST SAT MAR 1 2014

TXZ021>044-021115-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
503 AM CST SAT MAR 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

NON-PRECIPITATION

AREAS OF FOG...LOCALLY DENSE...MAY BE POSSIBLE ACROSS THE
SOUTHEASTERN TEXAS PANHANDLE AND ROLLING PLAINS EARLY THIS MORNING.

FIRE WEATHER

STRONG WINDS COMBINED WITH VERY DRY AIR WILL LEAD TO CRITICAL FIRE
WEATHER CONDITIONS FOR THE SOUTHWESTERN SOUTH PLAINS. A RED FLAG
WARNING IS IN EFFECT FOR THE SOUTHWESTERN SOUTH PLAINS. ELEVATED
FIRE WEATHER CONDITIONS WILL BE POSSIBLE FOR ALL OTHER AREAS ON THE
CAPROCK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A MIX OF OF LIGHT WINTRY PRECIPITATION IS POSSIBLE SUNDAY MAINLY
FROM THE EXTREME SOUTHERN PANHANDLE THROUGH THE EASTERN SOUTH
PLAINS INTO THE NORTHERN ROLLING PLAINS. LIGHT ACCUMULATIONS ARE
POSSIBLE.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 2:26 PM CSTWinter Weather AdvisoryLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more25 hr

Nearby

Red Flag Warnings in Texas, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.